# SDR 2023FA0000271

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Filed by: AMAC Aerospace Switzerland AG, repair station 5SZY682C
- Aircraft: A6-SI
- Make and model: Boeing 777-300ER
- Aircraft serial: 36563
- Aircraft time: 3,350 hours, 928 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112W3226TO32EXCE
- Condition: Cracked
- Location: Zone 600
- Component: Rh Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RH WING RIB 12, 6EA STRINGERS (STRINGER 26, 28, 29, 30, 31, 32) CRACKED. REFER ATTACHED AMAC OCCURRENCE REPORT NO. 760 REV. A AND BOEING SERVICE REQUEST NO. 4-5828495000.
